| Model Number |
SY60WF |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implantation surgery, the haptic was not twisted and could not be loaded or folded.The initial procedure was completed on the same day, and no patient contact occurred.Additional information has been requested but is not available at the time of this report.